图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v39.i6.30
pages 45-53

On the Problem of Probability Evaluation for Dangerous Air Miss of Aircrafts: Conditions of Application and Reduction of Dimension of the Generalized Method

Vladimir P. Kharchenko
National Aviation University, 1 Kosmonavta Komarova Ave., Kyiv, 03058, Ukraine
Alexander G. Kukush
National Aviation University, Kiev, Ukraine
Vladimir N. Vasilyev
National Aviation University, Kiev, Ukraine

ABSTRACT

We consider the problem of probability evaluation for dangerous air miss of aircrafts with application of the previously developed generalized stochastic method for estimation of probability of conflict situation, which is based on the equation of probability of conflict in the form of multi-dimensional parabolic differential equation in partial derivatives. Practical application of the method and conditions for reduction of dimensionality for conflict probability equation are considered, here we determine the structure of equation and all its coefficients for the problem numerical solving.


Articles with similar content:

The Use of Fuzzy A Priori Information for Estimation of Regression Parameters
Journal of Automation and Information Sciences, Vol.35, 2003, issue 1
Arnold S. Korkhin, Victor N. Mizernyi
Optimal Polynomial Extrapolation of Realization of a Random Process with a Filtration of Measurement Errors
Journal of Automation and Information Sciences, Vol.41, 2009, issue 8
Igor P. Atamanyuk
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 3
George Em Karniadakis, Daniele Venturi
The Asymptotics of Bounded Controls in Optimal Nonlinear Elliptic Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vladimir E. Kapustyan, Irina V. Shapoval